# SDR SWAA2024072617582

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 69,575 hours, 41,310 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROWS LOOSE IN TRACK AT 21ABC;20ABC;17ABC AND 11ABC<[01] SECURED CABIN SEATS TO FLOOR TRACK AT ROWS 21ABC; 20ABC; 17ABC AND 11ABC IN REF AMM 25-22-00.
